hello im a 39 yr old male. Ive had HBP for 10 yrs now. I would like to know alittle about my meds.
EVERYDAY I take at 7am - 50mg of captopril also 25mg of hydroclorot, 9-930 am I take 25mg of metoprolol & 1mg of clonazepam. at 3pm I take 50mg of captopril. around 8pm I take 20mg of citalopram. at 9pm I take another 1mg of clonazepam. then at 11pm I take my last for the night. 50mg of captopril. I fell tired sometimes is it the meds? also I feel dizzy alot. my BP is still high sometimes with all this medication im on?
Well Texasman, did you make lifestyle changes when you got your HBP dx? Are you living a heart healthy life or depending on your meds to do all the work? What kinds of food do you eat, what types of liquid do you consume? Do you exercise?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.